# SDR TRBA2009063

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 18,586 hours, 21,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Part serial: 0978
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT BULKHEAD INOPERATIVE.  COMES ON MOMENTARILY AND THEN TURN OFF.  REMOVED AND REPLACED POWER SUPPLY UNIT 73WL IAW JIC  NR 33-51-21-RAI-10000-007.  PERFORMED OPERATIONAL CHECK IAW JIC NR 33-50-00-OPT-10000-002.
